# SDR A6WA201040179

- Difficulty date: January 31, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 17,063 hours, 15,949 cycles
- Engine: Ge CF343B1
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP ALIGNMENT ROLLER ATTACH FITTING IS CHAFED.  BLENDED CHAFE SMOOTH IAW REO 601R-57-53-779.
